Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 406–409 (Mi mz4260)  

Brief Communications

Correctness of $h$-pseudodifferential equations in the class of asymptotics of exponential type

V. G. Danilov


Full text: PDF file (289 kB)

Bibliographic databases:
Received: 28.04.1988

Citation: V. G. Danilov, “Correctness of $h$-pseudodifferential equations in the class of asymptotics of exponential type”, Mat. Zametki, 44:3 (1988), 406–409

Citation in format AMSBIB
\Bibitem{Dan88}
\by V.~G.~Danilov
\paper Correctness of $h$-pseudodifferential equations in the class of asymptotics of exponential type
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 406--409
\mathnet{http://mi.mathnet.ru/mz4260}
\zmath{https://zbmath.org/?q=an:0672.35007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4260
  • http://mi.mathnet.ru/eng/mz/v44/i3/p406

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021